On the estimation of the mean of a random vector
Mostra el registre complet Registre parcial de l'ítem
- dc.contributor.author Joly, Emilien
- dc.contributor.author Lugosi, Gábor
- dc.contributor.author Imbuzeiro Oliveira, Roberto
- dc.date.accessioned 2020-06-04T08:21:40Z
- dc.date.available 2020-06-04T08:21:40Z
- dc.date.issued 2017
- dc.description.abstract We study the problem of estimating the mean of a multivariate distribution based on independent samples. The main result is the proof of existence of an estimator with a non-asymptotic sub-Gaussian performance for all distributions satisfying some mild moment assumptions.en
- dc.description.sponsorship Supported by the French Agence Nationale de la Recherche (ANR), under grant ANR- 13-BS01-0005 (project SPADRO). Supported by the Spanish Ministry of Economy and Competitiveness, Grant MTM2015- 67304-P and FEDER, EU. Support from CNPq, Brazil via Ciˆencia sem Fronteiras grant # 401572/2014-5. Supported by a Bolsa de Produtividade em Pesquisa from CNPq, Brazil. Supported by FAPESP Center for Neuromathematics (grant# 2013/ 07699-0, FAPESP - S. Paulo Research Foundation).
- dc.format.mimetype application/pdf
- dc.identifier.citation Joly E, Lugosi G, Imbuzeiro Oliveira R. On the estimation of the mean of a random vector. Electron J Stat. 2017;11(1):440-51. DOI: 10.1214/17-EJS1228
- dc.identifier.doi http://dx.doi.org/10.1214/17-EJS1228
- dc.identifier.issn 1935-7524
- dc.identifier.uri http://hdl.handle.net/10230/44901
- dc.language.iso eng
- dc.publisher The Institute of Mathematical Statistics and the Bernoulli Society
- dc.relation.ispartof Electronic journal of statistics. 2017;11(1):440-51
- dc.relation.projectID info:eu-repo/grantAgreement/ES/1PE/MTM2015-67304-P
- dc.rights Copyright for all articles in EJP is CC BY 4.0.
- dc.rights.accessRights info:eu-repo/semantics/openAccess
- dc.rights.uri https://creativecommons.org/licenses/by/4.0/
- dc.subject.keyword Point estimationen
- dc.subject.keyword Robustness and adaptive proceduresen
- dc.subject.keyword Directional dataen
- dc.subject.keyword Spatial statisticsen
- dc.title On the estimation of the mean of a random vectoren
- dc.type info:eu-repo/semantics/article
- dc.type.version info:eu-repo/semantics/publishedVersion